MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 16CM MINIMALLY INVASIVE ATTACH; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 16CM MINIMALLY INVASIVE ATTACH; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Model Number MIA16-G1
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.During review of the device manufacturing records for this device it was found that there were no anomalies that occurred during the manufacturing or processing of the device that would have been expected to cause or contribute to the reported event.The assignable root cause was determined to be due to normal wear.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the attachment device had damaged bearings.It was further determined that the device failed pretest for temperature, verification and vibration.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown but was noted to have occurred in 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
16CM MINIMALLY INVASIVE ATTACH
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key8101411
Report Number1045834-2018-52246
Device Sequence Number1204043
Product Code HBC
UDI-Device Identifier00845384016359
UDI-Public(01)00845384016359(11)140908
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIA16-G1
Device Catalogue NumberMIA16-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1